# SDR SWAA2021010739666

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 48,208 hours, 25,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL EMERGENCY LIGHT BY R2 DOOR INOPERABLE.  RELAMPED IAW AMM 33-51-04.  OPERATIONS CHECK GOOD.
